On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.41.91
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 124 - pages 685-695

Titles124

Structures de Weyl admettant des spineurs parallèles
Andrei Moroianu
Bulletin de la Société mathématique de France 124, number 4 (1996), 685-695
Buy the book
Download this article : PS file / PDF file

Résumé :
Étant donné une structure de Weyl D sur une variété spinorielle (Mn,g) et un spineur non nul D-parallèle sur M, nous démontrons que D est fermée si $n\ne 4$ ou si M est compacte de dimension 4. Nous donnons des exemples de variétés spinorielles non compactes de dimension 4 qui admettent des spineurs parallèles par rapport à des structures de Weyl qui ne sont pas fermées.

Mots clefs : spineurs, structures de Weyl, structures hermitiennes

Abstract:
We prove that given a Weyl structure D on a spin manifold (Mn,g), the existence of a non-zero D-parallel spinor on M implies that D is closed for $n\ne 4$. The same statement is true for n=4 if M is compact. We give non-compact examples of 4-manifolds admitting parallel spinors with respect to non-closed Weyl structures.

Class. math. : 53 A 50, 53 C 07, 53 C 55


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique